Gary Moller: [DipPhEd PGDipRehab PGDipSportMed(Otago)FCE Certified, Kordel's and Nutra-Life Certified Natural Health Consultant]. ICL Laboratories registered Hair Tissue Mineral Analysis and Medical Nutrition Consultant.

More than a thousand free articles with advice and commentary about health, fitness and medical matters.

Gary's new website

Wednesday, June 13, 2012

Birth control pills implicated with irritable bowel syndrome


Other DRSP Birth Control Pills Which Are Implicated By This New Finding Include Beyaz, Safyral, Ocella, Gianvi, Zarah, Loryna, Syeda, And Vestura

In the February 1, 2012 edition of Current Drug Safety there is an article, "Irritable bowel syndrome and drospirenone-containing oral contraceptives; a comparative-safety study", which just came to our attention in June 2012.

This "new" medical journal article by Mayhar Etminan and his colleagues at the University of British Columbia reports on an apparent new side effect, irritable bowel syndrome (IBS), that is associated with YAZ, Yasmin, Beyaz, and Safyral -- all from Bayer HealthCare Pharmaceuticals -- as well as the other birth control pills / oral contraceptives (OCs) containing the synthetic progestin drospirenone (DRSP) -- which include these generic products: Ocella, Gianvi, Zarah, Loryna, Syeda, and Vestura. 



_______________________________________
About this website
The advice in these articles is given freely without promise or obligation.  Its all about giving you and your family the tools and information to take control of your health and fitness.

2 please comment:

K. said...

In the last few days I've realized the symptoms I've been having are likely IBS. They've only ever occurred when I've taken birth control. Much of what I've been reading has said, "no way! no link at all! in fact BC makes IBS better! ...probably...."

Unfortunately I think my Dr. is reading those reports - they keep putting me back on the pill, saying those symptoms must be due to something else (even though they ONLY show up when I start taking BC), and this time I tried to follow Dr.'s orders so long I'm worried I've done irreparable harm to my GI tract.... usually the symptoms go away (because I get so sick I stop taking BC after a few days) but this time I tried to get through the pain..... Wish this study had come out earlier!

Gary Moller said...

"K",
When oestrogen levels soar, such as when on a birth control pill, zinc is depressed. This may make you vulnerable to a number of health problems, including ulceration of the digestive tract, yeast and fungal infections, poor healing and heavy periods. And other issues like endometriosis and polycystic ovarian syndrome.

The first step is to get some accurate testing. This is the test you need to get done: http://www.garymoller.com/Products/Products/H/Hair-Tissue-Mineral-Analysis-Profile-Two.aspx

I'll explain the findings to you in detail. It is worth every cent.